# SDR AALA202411195285

- Difficulty date: September 4, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: D5725121620000
- Condition: Worn
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING BOTTOM SKIN PANEL #3 PYLON MOUNTING PLATE WORN BETWEEN RIBS 7 AND 8. REPLACED MOUNTING PLATE PER SRM 57-21-11-300-005.
